# SDR FDEA201109023642

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: Z53612524200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK 2R BET FR 17 AND FR 19 HAS CORROSION .250 INCH LENGTH REF   AMM 53-12-00-06. REMOVED CORROSION IN BETWEEN FR17-FR19 SEAT TRACK 2 R IAW SRM 51-74-10.  CHECKED LIMITS AND THEY WERE ORIGINAL MAT .028 MAT, LOSS .003, MAT. REMAINING .025 FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16 ALODINED AREA IAW SRM 51-21-10 PG 8.  PRIMED AND TOPCOATED AREA IAW SRM 51-75-10, PG 2036.
